# SDR AUS20011353

- Difficulty date: November 26, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulty
- Location: Mlg Door
- Component: Landing Gear Do
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR NOT FULLY RETRACTING DUE TO A FAULTY REAR DOOR ACTUATOR.
